Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The cohomology of restrictions of the $\bar \partial$ complex


Author: Ricardo Nirenberg
Journal: Bull. Amer. Math. Soc. 79 (1973), 107-109
MSC (1970): Primary 3530, 3222
DOI: https://doi.org/10.1090/S0002-9904-1973-13115-5
MathSciNet review: 0312086
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. J. Kohn, Boundaries of complex manifolds, Proc. Conf. Complex Analysis (Minneapolis, Minn., 1964), Springer-Verlag, Berlin, 1965, pp. 81-94. MR 30 # 5334. MR 175149
  • 2. J. J. Kohn, Harmonic integrals for differential complexes, Global Analysis (Papers in Honor of K. Kodaira), Univ. of Tokyo Press, Tokyo; Princeton Univ. Press, Princeton, N.J., 1969, pp. 295-308. MR 41 # 4581. MR 259952
  • 3. J. J. Kohn, Integration of complex vector fields, Bull. Amer. Math. Soc. 78 (1972), 1-11. MR 298704
  • 4. R. Nirenberg, On the H. Lewy extension phenomenon, Trans. Amer. Math. Soc. 168 (1972), 337-356. MR 301234
  • 5. R. Nirenberg, Function algebras on a class of pseudoconvex submanifolds of C, Boll. Un. Mat. Ital. (4) 3 (1970), 628-636. MR 42 # 3306. MR 268408
  • 6. R. Nirenberg and R. O. Wells, Jr., Approximation theorems on differentiable submanifolds of a complex manifold, Trans. Amer. Math. Soc. 142 (1969), 15-35. MR 39 # 7140. MR 245834
  • 7. A. Andreotti and C. D. Hill, Complex characteristic coordinates and tangential Cauchy-Riemann equations, Ann. Scuola Norm. Sup. Pisa (to appear). MR 460724

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 3530, 3222

Retrieve articles in all journals with MSC (1970): 3530, 3222


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1973-13115-5

American Mathematical Society